MathSciNet Relay Station
MathSciNet bibliographic data
MR565466 (81g:58002a) 58A35 (32B30 58C27)
Trotman, David J. A. Geometric versions of Whitney regularity for smooth stratifications. Ann. Sci. École Norm. Sup. (4) 12 (1979), no. 4, 453–463.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement